What are side effects of pneumonia shot?

Question is Closed Report Mark as Favorite

Answers (1)

18 Oct 2009

rp301; the side affects of a pneumonia shot are short lived. The shot could make you feel a little bit achy and just overall blah for a period of 24 hours. Oh and your arm will feel a little sore where they put the needle. Good Luck.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Have you experienced any side effects to IV rocephin for pneumonia?

I received 1 gram of IV rocephin for seven days for pneumonia. After about two days I began to feel a little better. However, toward the end of the ...

1 answer 26 Dec 2010

Mirena side effects compared to Depo side effects?

In my early 30s I tried the Depo shot and I bleed so heavy for so long that I became anemic and was put on the pill to stop the bleeding. Now ...

1 answer 17 Jan 2011

I'm on day 2 of Avelox for pneumonia. Experiencing dizziness,weakness?

Also having panic attacks. Don't know ifi can stand taking it 5 more days. Has anyone else had similar side effects?

1 answer 15 Feb 2012

I'm 65 and had a pneumonia vaccine 6 months ago. Last week I got flu shot and another pneumonia?

... vaccine. ( my fault, any danger? I know supposed to wait 5 years)

1 answer 16 Oct 2014

Should I be afraid of Symbicort? My COPD is becoming worse?

I believe I've been having exacerbations and have Symbicort that I haven't even opened yet. The side effects are very scary to me with ...

2 answers 5 Dec 2014